Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

$ L$-subalgebras of $ M(G)$


Author: Joseph L. Taylor
Journal: Trans. Amer. Math. Soc. 135 (1969), 105-113
MSC: Primary 42.56
DOI: https://doi.org/10.1090/S0002-9947-1969-0233149-4
MathSciNet review: 0233149
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Hewitt and S. Kakutani, A class of multiplicative linear functionals on the measure algebra of a locally compact abelian group, Illinois J. Math. 4 (1960), 553-574. MR 0123198 (23:A527)
  • [2] -, Some multiplicative linear functionals on $ M(G)$, Ann. of Math. 79 (1964), 489-505. MR 0161176 (28:4384)
  • [3] E. Hewitt and H. Zuckerman, Singular measures with absolutely continuous convolution squares, Proc. Cambridge Philos. Soc. 62 (1966), 339-420. MR 0193435 (33:1655)
  • [4] K. de Leeuw and I. Glicksberg, Applications of almost periodic compactifications, Acta Math. 105 (1961), 63-97. MR 0131784 (24:A1632)
  • [5] W. Rudin, Fourier analysis on groups, Interscience, New York, 1962. MR 0152834 (27:2808)
  • [6] Y. Šreĭder, The structure of maximal ideals in rings of measures with convolution, Amer. Math. Soc. Transl. (1) 8 (1962), 365-391.
  • [7] J. L. Taylor, Convolution measure algebras with group maximal ideal spaces, Trans. Amer. Math. Soc. 128 (1967), 257-263. MR 0212504 (35:3375)
  • [8] -, Ideals and Laplace transforms for a class of measure algebras on a group, Acta Math., (to appear).
  • [9] -, The Shilov boundary of the algebra of measures on a group, Proc. Amer. Math. Soc. 16 (1965), 941-945. MR 0185464 (32:2931)
  • [10] -, The structure of convolution measure algebras, Trans. Amer. Math. Soc. 119 (1965), 150-166. MR 0185465 (32:2932)
  • [11] N. Th. Varopoulos, Studies in harmonic analysis, Proc. Cambridge Philos. Soc. 60 (1964), 465-516. MR 0163985 (29:1284)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.56

Retrieve articles in all journals with MSC: 42.56


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0233149-4
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society